International Journal of Statistics and Applied Mathematics
  • Printed Journal
  • Indexed Journal
  • Refereed Journal
  • Peer Reviewed Journal

International Journal of Statistics and Applied Mathematics

2017, Vol. 2, Issue 5, Part A

A general approach to defining a contractive like multi-valued mapping


Author(s): Sanyogita

Abstract: The objective of this work is to illustrate a new concept to examine the existence of fixed points for multivalued F-contraction in the. In this generalize approach, we present the idea of multivalued F-contraction and also proved corresponding fixed point theorems in overall modular metric space with some specific assumption. We justify fixed point theorems for F-contractions of Hardy–Rogers type involving self-mappings characterized on metric spaces as well as ordered metric spaces. Then we implement our findings to create the existence of solutions for non-linear integral equations of certain type. An example as well as its application to multistage decision processes are illustrated to describe the usability of the derived theorems.

Pages: 58-64 | Views: 659 | Downloads: 20

Download Full Article: Click Here
How to cite this article:
Sanyogita. A general approach to defining a contractive like multi-valued mapping. Int J Stat Appl Math 2017;2(5):58-64.
Call for book chapter
International Journal of Statistics and Applied Mathematics